# SDR IXXA0500092O

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,003 hours, 36,091 cycles
- Engine: Ge CFM562C1
- Engine time: 36,530 hours, 16,387 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 806312
- Part serial: WYG35032
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Part time: 88,007 hours, 36,092 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM MPDC TO KTOL FLIGHT LEVEL 38.0, NR 4 ENGINE FLAMED OUT WHEN THROTTLE WAS RESTARTED.  ALL ENGINE PARAMETERS WERE NORMAL CREW  ACCOMPLISHED FLAME OUT IN FLIGHT START.  WHEN A IGNITER WAS USED FOR IN-FLIGHT START ENGINE STARTED NORMALLY NO OTHER PROBLEMS OCCURRED DURING FLIGHT AND LANDED AT KTOL WITHOUT INCIDENT.  MAINTENANCE PERFORMED FAULT 51 TROUBLE SHOOTING PROCEDURE AND FOUND THE SPECIFIC GRAVITY WAS OFF. IT WAS ADJUSTED,  THE FLIGHT IDLE WAS LOW AND WAS ALSO ADJUSTED. PERFORMED A POWER ASSURANCE RUN PER ATI ERH & GMM NO DEFECTS WERE NOTED PER ALL APPLICABLE MANUALS. AIRCRAFT WAS RETURNED TO SERVICE
